Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My BP keep changing, Why ?

I am 478 fit , but I have HBP. I take 2 medications . My blood pressure is high in the morning between 145/90 to 153/100 but then around 2 PM after lunch my readings start to drop between 130/80 to 142/85. But around Midnight they go back up a little bit. My BP is genetic and I am very emotional and anxious. I don t feel taking a third medication or increasing my dosages as I feel it is not the way to go. What can I do?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
well after lunch, your parasympathetic system (relaxation) kicks in as your digestion is going on. vessels dilate, pressure generally decrease. this is why people feel sleepy after lunch :D fluctuation isn't that big of deal unless doctors say it is simply because changes are normal in daily activities. as for your emotional and anxiety problems, either talk to a psychologist or just develop a more positive outlook on life.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor